MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - RC LAG SCREW D10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - RC LAG SCREW D10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81660085S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that the blade was inserted incorrectly and bent.
 
Additional Manufacturer Narrative
Correction to d9 (product available to stryker), h3 (device evaluated by mfg), and h6 (health impact code).The reported event could be confirmed during the investigation.The device inspection revealed the following: the identification of the returned lag screw and blade could be confirmed based on the catalog number and lot number marked on the packaging label.One arm of the blade is highly bent, confirming the reported event.The tips of both devices are damaged as a result of the failed insertion attempt.Dimensional inspection showed that the blade is within specification.Based on the information received ("inserted the blade incorrectly and bent it") the root cause could be determined as user related.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description
It was reported that the blade was inserted incorrectly and bent.

Brand Name
GAMMA4 - RC LAG SCREW D10.5X85MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24040485
Report Number0008031020-2026-00024
Device Sequence Number9139973
Product Code HSB
UDI-Device Identifier07613327591798
UDI-Public(01)07613327591798(17)350930(10)K14FC3C
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81660085S
Device Lot NumberK14FC3C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale